Alert archive / Massachusetts / Areal Flood Warnings in 2021

Areal Flood Warning 23, NWS Boston/Norton, MA

July 19, 2021Franklin County, Worcester County, Massachusetts

NWS Boston/Norton, MA issued this areal flood warning at Jul 19, 2021, 12:32 AM EDT for Franklin County, Worcester County, Massachusetts. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2021, 12:32 AM EDT (04:32 UTC)
Expired
Jul 19, 2021, 2:30 AM EDT
In force
118 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 120 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 4.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2021-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2021-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

684 
WGUS41 KBOX 190432
FLWBOX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Boston/Norton MA
1232 AM EDT Mon Jul 19 2021

MAC011-027-190630-
/O.NEW.KBOX.FA.W.0023.210719T0432Z-210719T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin MA-Worcester MA-
1232 AM EDT Mon Jul 19 2021

The National Weather Service in Norton has issued a

* Flood Warning for...
  Northwestern Worcester County in central Massachusetts...
  Northeastern Franklin County in western Massachusetts...

* Until 230 AM EDT.

* At 1232 AM EDT, Gauge reports indicated heavy rain due to 
  thunderstorms. Flooding is ongoing or expected to begin shortly in 
  the warned area.

* Some locations that will experience flooding include...
  Orange, Gardner, Athol, Winchendon, Montague, Templeton, 
  Ashburnham, Northfield, Leverett, Erving, Shutesbury, Phillipston, 
  Royalston, Petersham, New Salem, Wendell and Warwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4258 7247 4258 7250 4260 7249 4261 7246
      4262 7246 4264 7238 4273 7241 4271 7198
      4263 7199 4260 7205 4263 7208 4262 7215
      4255 7219 4251 7224 4255 7227 4255 7236
      4250 7236 4251 7244 4252 7246 4255 7245

$$

Belk
1 follow-up statement
325 
WGUS81 KBOX 190624
FLSBOX

Flood Statement
National Weather Service Boston/Norton MA
224 AM EDT Mon Jul 19 2021

MAC011-027-190634-
/O.EXP.KBOX.FA.W.0023.000000T0000Z-210719T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin MA-Worcester MA-
224 AM EDT Mon Jul 19 2021

...FLOOD WARNING WILL EXPIRE AT 230 AM EDT EARLY THIS MORNING FOR 
NORTHWESTERN WORCESTER AND NORTHEASTERN FRANKLIN COUNTIES...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4258 7247 4258 7250 4260 7249 4261 7246
      4262 7246 4264 7238 4273 7241 4271 7198
      4263 7199 4260 7205 4263 7208 4262 7215
      4255 7219 4251 7224 4255 7227 4255 7236
      4250 7236 4251 7244 4252 7246 4255 7245

$$

Belk

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this areal flood warning went out at Jul 18, 10:47 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 18, 10:47 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1047 PM EDT Sun Jul 18 2021

.SYNOPSIS...
An upper level disturbance from the west will move across New
England Monday. This will result in a continued risk of showers
and a few thunderstorms. Heat and humidity briefly moves back in
Tuesday followed by increasing risk of showers and thunderstorms
Wednesday as a cold front approaches. Mainly dry and cooler
Thursday, then unsettled weather pattern returns Friday into
next weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...

1045 pm update...

Bulk of the rain, including all the heavy rain, has moved out of
the region. We received several reports of flooding including
from Franklin county where a Flash Flood Warning remains in
effect until 1230 AM. A Flood Warning was just issued for
western Hampshire and Hampden counties in response to the west
branch of the Westfield River rising rapidly toward minor and
even moderate flood stage. The biggest update in the last hour
is the confirmation of a brief, weak EF-0 tornado that occurred
earlier this evening in Somers, CT. Much quieter weather is
expected for the duration of the overnight hours.

740 AM Update...

Mesoanalysis shows surface and mid-level low centered over the
three corner region of NY, CT and MA. With low- level wind
convergence in a region of 1.5 inch PWATs (75th percentile of
SPC sounding climatology) as well as a stalled boundary roughly
situated along the MA/CT line, an area of heavy rainfall has
developed with up to 2 inches of rain already fallen over the
Berkshires. We did hoist a Flash Flood Warning for western
Hampden and Hampshire county through later this evening as this
band slowly pivots to the east.

SPC mesoanalysis also shows 500-1000 J/kg of MLCAPE though with
the loss of diurnal heating, the instability should diminish. On
the other hand, as a H5 trough continues to pivot eastward
from Western NY, we do get into the favorable right entrance
region of a 70 kt 300mb jet, so the upper level dynamics may yet
compensate for the loss of low-level instability. With the NERFC
one hour Flash Flood Guidance indicating just an additional 1.5
inches of rain for flooding to occur, the aforementioned area
needs to be closely monitored. Otherwise, the eastern half of
the CWA should be looking at a mainly dry night with plenty of
stratus and patchy fog, although some showers couldn't be ruled
out.

Otherwise, forecast remains largely on track so only made minor
changes to bring it up to date.

PREVIOUS DISCUSSION...

Showers continue to develop and lift NE across SNE. SB
instability confined to areas south of the Pike but elevated
instability extends further N and expect a few heavy showers and
t-storms to develop through the afternoon. Some drying aloft as
noted by lower KI values are punching into CT and will lift
across RI and SE MA through the afternoon which limit convection
here. Expect greatest coverage of showers and t-storms and axis
of heaviest rainfall through the afternoon to set up from near
the Mass Pike in central and western MA. PWATs are decreasing
from the west but still 1.5 to 1.7 inches in western New Eng so
localized rainfall amounts of 1-2 inches possible with any
persistent heavy showers or t-storms.

During tonight, mid level trough approaches with deeper
moisture axis moving in from the west. While instability is
limited, increasing forcing develops from right entrance region
of the upper jet so risk of showers and an isolated t-storm will
continue tonight. The focus will be across central/W MA closer
to best moisture and forcing. Otherwise, expect lots of stratus
redeveloping along with patchy fog.

Surface front expected to push south to the coast tonight. Lows
will range through the 60s, but close to 70 along the immediate
south coast, Cape and Islands.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
Mid level trough moves over New Eng during Mon. Temps aloft are
not particularly cold with 500 mb temps around -10 to -11C so
instability will be marginal as lots of cloud cover and cooler
surface temps expected behind the departing front. A few showers
are expected to develop as the trough moves through, and
possibly an isolated t-storm, but lack of instability will limit
heavy rain potential.

Cooler day with cloud cover and pocket of 14-16C air at 925 mb
resulting in highs generally in the low/mid 70s, but it could
be cooler across portions of central/NE MA. Moderate humidity
levels with dewpoints still in the mid 60s.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Highlights...

* Warmer on Tuesday with next round of widespread showers and
  thunderstorms on Wednesday, some of which could be strong to
  severe.
* Thursday looks to be the pick of the week with best chance for dry
  weather and seasonable temperatures.
* Multiple frontal passages mean more bouts of showers and
  thunderstorms heading into the weekend.

The National Blend of Model (NBM) guidance looks reasonable so no
significant changes to the extended forecast. Brief H5 ridging along
with 850mb temperatures +15 to +17C along with downsloping westerly
flow should allow highs to reach the upper 80s to low 90s. An
approaching cold front along with an amplifying H5 trough will lead
to increasing chances and coverage of showers and thunderstorms on
Wednesday. With SBCAPE around 1500 to 2000 J/kg and decent mid-level
lapse rates (perhaps a remnant EML?) of between 6.5 to 7.5C/km,
there is potential for some stronger to isolated severe storms
although the bulk shear and helicity looks unimpressive so the main
threat would probably be wet microburst and locally damaging winds.
In addition, with PWATs between 1.5 to 1.75 inches or around 90th
percentile according to SPC sounding climatology for Chatham, MA,
any of the showers could produce locally heavy rainfall and lead to
localized urban and poor drainage flooding.

Once the cold front moves through late Wednesday and with high
pressure building in from the Great Lakes, Thursday could turn out
to be pick of the week for outdoor activities with mainly dry and
cooler weather. By Friday, -15 to -16C H5 cold pool (10th percentile
according to (10th percentile according to SPC sounding climatology)
moves overhead, leading to increasing chances for some instability
showers with peak diurnal heating. 850mb temperatures fall to around
+10C so temperatures should be a few degrees below normal in the
70s. Typical highs for this time of the year are in the low to mid
80s. This is in line with CPC's 6-10 outlook that shows good
confidence of below normal temperatures.

Forecast confidence drops off heading into the weekend. It looks
like there may be brief ridging before the next shortwave trough
digs in from the Great Lakes later into the weekend. While the
weekend looks unsettled, it would not be a complete washout either
so stay tuned to the latest forecast if you have outdoor plans.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Through Tonight...
Widespread IFR/LIFR along and north of the Mass Pike with MVFR
to the south. Lower conditions with IFR/LIFR will spread south
across rest of region from late afternoon into tonight.
Scattered showers and t-storms developing through the afternoon
and this evening with greatest coverage in central/W MA into N
CT. Additional showers possible overnight.

Monday...
IFR/LIFR improving to MVFR/VFR in the afternoon. Continued risk
of showers and a few t-storms, but less risk for heavy rain.

KBOS TAF...Moderate confidence in TAF.

KBDL TAF...Moderate confidence in TAF.

Outlook /Monday Night through Friday/...

Monday Night: VFR.

Tuesday: Mainly VFR, with local MVFR possible.

Tuesday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA, isolated TSRA.

Wednesday: Mainly MVFR, with areas VFR possible. Chance SHRA,
slight chance TSRA.

Wednesday Night: Mainly VFR, with local MVFR possible.

Thursday: VFR.

Thursday Night through Friday: Mainly VFR, with areas MVFR
possible. Slight chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

High confidence through Monday.

Winds and seas remain below SCA. S/SW winds up to 20 kt over
south coastal waters will eventually shift to NW on Mon. Areas
of fog will limit vsbys at times tonight into Mon morning.

/Outlook /Monday Night through Friday/...

Monday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Tuesday: Winds less than 25 kt.

Tuesday Night: Winds less than 25 kt. Slight chance of rain
showers, isolated thunderstorms.

Wednesday: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers, slight chance of thunderstorms.

Wednesday Night: Winds less than 25 kt. Seas locally
approaching 5 ft. Slight chance of rain showers.

Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.

Thursday Night: Winds less than 25 kt. Slight chance of rain
showers.

Friday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch until 11 PM EDT this evening for CTZ002>004.
MA...Flash Flood Watch until 11 PM EDT this evening for MAZ002>004-
     008>012.
RI...None.
MARINE...None.

&&

SYNOPSIS...KJC/Chai
NEAR TERM...KJC/BW/Chai
SHORT TERM...KJC
LONG TERM...Chai
AVIATION...KJC/Chai
MARINE...KJC/Chai
Hazardous weather outlook, Jul 18, 4:33 PM EDT, 7 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
433 PM EDT Sun Jul 18 2021

MAZ005>007-013>024-026-RIZ001>008-192045-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI-
433 PM EDT Sun Jul 18 2021

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts, southeastern Massachusetts, and Rhode
Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002>004-MAZ002>004-008>012-192045-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-
433 PM EDT Sun Jul 18 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts and western Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-192045-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
433 PM EDT Sun Jul 18 2021

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jul 18, 6:36 PM EDT, 5 hours 56 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
636 PM EDT Sun Jul 18 2021

MAZ002-008>011-182330-
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampden MA-Eastern Hampshire MA-
636 PM EDT Sun Jul 18 2021

...LINE OF STRONG THUNDERSTORMS MOVING TOWARD THE EAST SLOPES OF THE
BERKSHIRES...

At 633 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Middlefield to near Sandisfield. Movement
was east at 15 mph. Torrential rainfall and frequent cloud to ground
lightning accompany these storms. Radar has estimated up to 1 to 2
inches of rain per hour is falling with these storms, which will
cause flooded roadways.

Locations impacted include...
Westfield, Southwick, Southampton, Huntington, Russell, Ashfield,
Westhampton, Granville, Chester, Blandford, Chesterfield,
Worthington, Goshen, Cummington, Montgomery, Plainfield, Middlefield
and Tolland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when these storms approach. Do not drive through flooded
roads or underpasses. Avoid low lying areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4212 7306 4215 7307 4215 7303 4231 7300
      4231 7303 4233 7306 4238 7307 4238 7301
      4247 7298 4252 7277 4208 7283 4207 7306
      4210 7307
TIME...MOT...LOC 2233Z 252DEG 13KT 4241 7312 4210 7321

Field
Special weather statement, Jul 18, 9:15 PM EDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
915 PM EDT Sun Jul 18 2021

MAZ002>004-008-010-190245-
Western Franklin MA-Western Hampshire MA-Northern Worcester MA-
Eastern Franklin MA-Eastern Hampshire MA-
915 PM EDT Sun Jul 18 2021

...TORRENTIAL RAINFALL CAUSING MINOR FLOODING...

At 913 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across Franklin County. Given the heavy rain that occurred last
night, it will not take much rain to produce flooding. Additional
rainfall amounts up to 1 inch are possible in the warned area.

Locations impacted include...
Amherst, Greenfield, Orange, Deerfield, Athol, Winchendon, Montague,
Templeton, Ashburnham, Hadley, Sunderland, Hatfield, Northfield,
Williamsburg, Bernardston, Conway, Shelburne, Leverett, Erving and
Shutesbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4272 7254 4270 7193 4239 7260 4241 7270
      4245 7271 4248 7287
TIME...MOT...LOC 0113Z 240DEG 49KT 4259 7240

BW
Local storm report, Jul 18, 9:42 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
942 PM EDT SUN JUL 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     FLOOD            MONTAGUE                42.53N  72.53W
07/18/2021                   FRANKLIN           MA   AMATEUR RADIO

            FEDERAL STREET IN TURNERS FALLS 3 FEET OF WATER IN ROAD

&&

EVENT NUMBER BOX2102733

ws
Local storm report, Jul 18, 10:27 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
1027 PM EDT SUN JUL 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TORNADO          SOMERS                  41.98N  72.45W
07/18/2021                   TOLLAND            CT   FIRE DEPT/RESCUE

            A WEAK TORNADO TOUCHED DOWN IN SOMERS BETWEEN 611 AND
            618 PM EDT. IT WAS RATED EF0 ON THE ENHANCED FUJITA
            SCALE WITH MAXIMUM WIND SPEEDS OF 75-80 MPH, A LENGTH OF
            1.9 MILES, AND WIDTH OF APPROXIMATELY 75 YARDS. DOZENS
            OF LARGE TREES WERE SNAPPED AND UPROOTED. EYEWITNESSES
            SAW THEM FLYING BY. VIDEOS CONFIRMED THIS. TWO CARS WERE
            DESTROYED BY FALLING TREES. THERE WAS MINOR ROOF DAMAGE.
            DAMAGE BEGAN ON COLONIAL DR., MOVED ACROSS LAKE DR. AND
            MAIN ST., THEN ENDED ON HICKORY HILL DR.

0918 PM     FLOOD            MONTAGUE                42.53N  72.53W
07/18/2021                   FRANKLIN           MA   AMATEUR RADIO

            FEDERAL STREET IN TURNERS FALLS 3 FEET OF WATER IN ROAD

&&

EVENT NUMBER BOX2102734 BOX2102733

Field

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 9:15 PM EDTSpecial Weather StatementBOXFranklin90 min
Jul 18, 9:26 PM EDTFlash Flood WarningBOXFranklin, Hampshire, Worcester3 hr
Jul 18, 10:37 PM EDTAreal Flood WarningBOXHampden, Hampshire4 hr
Jul 19, 12:26 AM EDTAreal Flood WarningBOXHampshire119 min
Jul 19, 4:25 AM EDTAreal Flood WarningBOXHampden2 hr
Jul 19, 6:24 AM EDTRiver Flood WarningBOXHampden, Hampshire5 hr

Nearby

Areal Flood Warnings in Massachusetts, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.